# SDR GTIA040637

- Difficulty date: July 4, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Sticking
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - F/A'S COMPLAINED THAT L1 SLIDE PACK GIRT BAR HARD TO ARM AND UNARM.  FOUND ARMING LATCH STICKING, CLEANED AND LUBED LATCH ASSEMBLY.  OPS CHECKS GOOD.  (M)
